Revista Matemática Iberoamericana


Full-Text PDF (129 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 3, 2008, pp. 981–988
DOI: 10.4171/RMI/563

Published online: 2008-12-31

A note on boundaries of open polynomial images of $\mathbb R^2$

Carlos Ueno[1]

(1) IES Jandía, Morro Jable, Spain

We construct a family of polynomial maps $\mathbb{R}^2\rightarrow\mathbb{R}^2$ such that their images are open semialgebraic sets whose topological exteriors have arbitrarily many connected components, which are parametric semilines.

Keywords: polynomial images, semialgebraic sets, parametric semilines

Ueno Carlos: A note on boundaries of open polynomial images of $\mathbb R^2$. Rev. Mat. Iberoam. 24 (2008), 981-988. doi: 10.4171/RMI/563